Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-57330

Bickel, B (2011). Statistical modeling of language universals. Linguistic Typology, 15(2):401 - 414.

[img]Accepted Version
PDF - Registered users only
257kB

View at publisher
[img]
Preview
Published Version
PDF
838kB

Citations

Altmetrics

Downloads

111 downloads since deposited on 26 Jan 2012
69 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:06 Faculty of Arts > Departement of Comparative Linguistics
DDC:490 Other languages
890 Other literatures
410 Linguistics
Language:English
Date:2011
Deposited On:26 Jan 2012 13:27
Last Modified:16 Sep 2014 11:21
Publisher:De Gruyter
ISSN:1430-0532
Publisher DOI:10.1515/LITY.2011.027

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page